skin-hair-icon
Hair loss at temples
M suferin frm severe hair loss frm al ovr my head especially at temples . I m on finastride frm lst 8 mnth , intialy i was using minox , 1st botle 5 % n 2nd bottle 10% bt left it after 2nd botte n strted usin finas , there was sm growth intially bt nw i c no hair growth and there is hvy shedin from 2nd mnth of start
46 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rekha Yadav
Trichologist 17 yrs exp Mumbai
You might need a second opinion and may be condition specific mesotherapy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
You will require a procedure like PR to enhance the hair growth once in 3 months.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.